# SDR UPS97822330

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 5754473501N
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STR SPLICE FITTING CRACKED STA 380-400 STR 31L.  REMOVED AND REPLACED FITTING IAW SRM'S 51-1-20D AND 51-1-8.
